It depends. When I started taking citalopram about six months ago, I really felt so tired, and it felt like it slowed me down a little. But you have to remember that the medication takes a few weeks to get the full benefits from it, so it'll take time for some of the side effects to subside. I still feel some moments when I feel like curling up in a corner to go to sleep. If you take it in the morning, see if taking it at night would help. See what your doctor says.
Hi, how long have you been taking it? The general rule for anti-depressants is to allow 4 weeks for them to start working most effectively, so if you haven't been taking it for this length of time yet then hopefully you will start feeling better soon. If you have been taking it for a while and still feeling lethargic try taking it at night as already suggested. I have been on it for about a year now and it has worked wonders for me
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2012 • 2 answers
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
Posted 26 Jul 2013 • 1 answer
Posted 31 Mar 2015 • 3 answers
Posted 15 Feb 2016 • 2 answers
Posted 21 Feb 2016 • 1 answer